# SDR ASMF200506023

- Difficulty date: June 21, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 32,383 hours, 21,749 cycles
- Engine: Pwa JT8D*
- System (JASC): 2530 · Buffet/Galleys
- Part: Valve
- Condition: Leaking
- Location: Coffeemaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, WATER LEAK IN THE COFFEE MAKER OF AFT GALLEY. DURING REVISION WAS DETECTED THE FEEDING WATER VALVE LOOSEN. THE FEEDING WATER VALVE WAS REPRESSED IAW MM 20-30-02, ALL CORRECT. DURING OVERNIGHT SERVICE, THE TORQUE IN COFFEE MAKER CONNECTORS OF AFT GALLEY WAS VERIFIED IAW MM 20-30-02, ALL CORRECT.
